# SDR SWAA2024110856878

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 31,772 hours, 15,402 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT GO DOWN PAST 5<[01] FOUND #1 FLAP TRANSMISSION TRIP INDICATOR TRIPPED. RESET PER FIM 27-51 TASK 849.;[02] REPLACED OIL FOR TRAILING EDGE FLAP TRANSMISSION?S 1-8 IAW AMM 12-22-51 (SEE TTG8Q00WV8DF FOR WORK PERFORMED) OPS CHECK GOOD
